| Catalog Number |
951020 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during explantation surgeon noted catastrophic failure of polyethylene insert.On (b)(6) 2017 upon evaluation of the explant photographs, implant fracture is identified.
Additional Manufacturer Narrative
No device associated with this report was received for examination, however review of the provided explant photographs confirms the reported event.A dhr review was conducted on the provided vendor lot code and no deviations or anomalies were noted.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.